| Model Number |
CA15L2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Embolism (1829); Pneumothorax (2012)
| Date of Event |
06/03/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, after ablation, the radiologist spotted embolism in the patient's aorta and right atrium and also had pneumothorax on the right lung side.